# SDR ASAA2022080839438

- Difficulty date: August 8, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 36,010 hours, 11,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING - MOUNTED EXIT SIGN KNOCKED DOWN. AND IS HANGING BY ITS POWER WIRE MID-CABIN. GROUNDED - YES. RE-SECURED IN PLACE LIGHT ASSEMBLY AS REQUIRED & OPS TEST GOOD. IAW B737-900 AMM 33-51-00.
